# SDR SB07071

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A42006028305
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - AFTER TAKEOFF FROM CLT, DURING GEAR RETRACTION FROM UP TO OFF, CREW RECEIVED TWO MAIN LANDING GEAR RED LIGHTS AND A LEFT MAIN LANDING GEAR GREEN LIGHT.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER LATCH SOLENOID.  ALSO, REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK ACTUATOR PER MM 32-32-41-4.  PERFORMED RETRACTION TEST PER MM 32-32-00-501.  OPERATIONAL TEST GOOD.
